ITP OpenIR  > 理论物理所科研产出  > SCI论文
Cai, RG; Wang, A; Cai, RG , Baylor Univ, Dept Phys, CASPER, Waco, TX 76798 USA.
Nonasymptotically AdS/dS solutions and their higher dimensional origins
Source PublicationPHYSICAL REVIEW D
KeywordTopological Black-holes Anti-desitter Space De-sitter Space Gravitational Collapse Cosmological Constant Reduced Spacetimes General-relativity Domain-wall Dilaton Thermodynamics
AbstractWe look for and analyze in some details some exact solutions of Einstein-Maxwell-dilaton gravity with one or two Liouville-type dilaton potential(s) in an arbitrary dimension. Such a theory could be obtained by dimensionally reducing Einstein-Maxwell theory with a cosmological constant to a lower dimension. These (neutral/magnetic/electric charged) solutions can have a (two) black hole horizon(s), cosmological horizon, or a naked singularity. Black hole horizon or cosmological horizon of these solutions can be a hypersurface of positive, zero or negative constant curvature. These exact solutions are neither asymptotically flat, nor asymptotically AdS/dS. But some of them can be uplifted to a higher dimension, and those higher dimensional solutions are either asymptotically flat, or asymptotically AdS/dS with/without a compact constant curvature space. This observation is useful to better understand holographic properties of these nonasymptotically AdS/dS solutions.
2004
ISSN0556-2821
Volume70Issue:8Pages:-
Subject AreaPhysics
Indexed BySCI
Citation statistics
Cited Times:30[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/13997
Collection理论物理所科研产出_SCI论文
Corresponding AuthorCai, RG , Baylor Univ, Dept Phys, CASPER, Waco, TX 76798 USA.
Recommended Citation
GB/T 7714
Cai, RG,Wang, A,Cai, RG , Baylor Univ, Dept Phys, CASPER, Waco, TX 76798 USA.. Nonasymptotically AdS/dS solutions and their higher dimensional origins[J]. PHYSICAL REVIEW D,2004,70(8):-.
APA Cai, RG,Wang, A,&Cai, RG , Baylor Univ, Dept Phys, CASPER, Waco, TX 76798 USA..(2004).Nonasymptotically AdS/dS solutions and their higher dimensional origins.PHYSICAL REVIEW D,70(8),-.
MLA Cai, RG,et al."Nonasymptotically AdS/dS solutions and their higher dimensional origins".PHYSICAL REVIEW D 70.8(2004):-.
Files in This Item:
File Name/Size DocType Version Access License
Nonasymptotically Ad(193KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cai, RG]'s Articles
[Wang, A]'s Articles
[Cai, RG , Baylor Univ, Dept Phys, CASPER, Waco, TX 76798 USA.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cai, RG]'s Articles
[Wang, A]'s Articles
[Cai, RG , Baylor Univ, Dept Phys, CASPER, Waco, TX 76798 USA.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cai, RG]'s Articles
[Wang, A]'s Articles
[Cai, RG , Baylor Univ, Dept Phys, CASPER, Waco, TX 76798 USA.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.